# SDR USAA2012052500008

- Difficulty date: May 24, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 44,252 hours, 16,447 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Condition: Defective
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANT REPORTED AFT GALLEY COFFEEMAKER WAS SMOKING.  PULLED CIRCUIT BREAKER AND SMOKE STOPPED.  COFFEEMAKER WAS PLACED ON MEL.  REMOVED AND REPLACED COFFEE MAKER.
